Spiking fever induced by isoniazid

R. P. Henderson, H. L. Davis, Timothy Self

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In a 48-year-old man, a consistent pattern of spiking fever occurred ten days after the initiation of therapy with isoniazid and rifampin. The fever recurred upon rechallenge with isoniazid, but not with rifampin. Isoniazid has the potential to induce fever, and this thought to be a hypersensitivity reaction.

Original languageEnglish (US)
Pages (from-to)741-742
Number of pages2
JournalDrug Intelligence and Clinical Pharmacy
Volume17
Issue number10
DOIs
StatePublished - Jan 1 1983

Fingerprint

Isoniazid
Fever
Rifampin
Hypersensitivity
Therapeutics

All Science Journal Classification (ASJC) codes

  • Pharmacology, Toxicology and Pharmaceutics(all)
  • Pharmacology (medical)

Cite this

Spiking fever induced by isoniazid. / Henderson, R. P.; Davis, H. L.; Self, Timothy.

In: Drug Intelligence and Clinical Pharmacy, Vol. 17, No. 10, 01.01.1983, p. 741-742.

Research output: Contribution to journalArticle

Henderson, RP, Davis, HL & Self, T 1983, 'Spiking fever induced by isoniazid', Drug Intelligence and Clinical Pharmacy, vol. 17, no. 10, pp. 741-742. https://doi.org/10.1177/106002808301701010
Henderson, R. P. ; Davis, H. L. ; Self, Timothy. / Spiking fever induced by isoniazid. In: Drug Intelligence and Clinical Pharmacy. 1983 ; Vol. 17, No. 10. pp. 741-742.
@article{ef4793f2c3314e43ab4024c54ea3c813,
title = "Spiking fever induced by isoniazid",
abstract = "In a 48-year-old man, a consistent pattern of spiking fever occurred ten days after the initiation of therapy with isoniazid and rifampin. The fever recurred upon rechallenge with isoniazid, but not with rifampin. Isoniazid has the potential to induce fever, and this thought to be a hypersensitivity reaction.",
author = "Henderson, {R. P.} and Davis, {H. L.} and Timothy Self",
year = "1983",
month = "1",
day = "1",
doi = "10.1177/106002808301701010",
language = "English (US)",
volume = "17",
pages = "741--742",
journal = "Annals of Pharmacotherapy",
issn = "1060-0280",
publisher = "Harvey Whitney Books Company",
number = "10",

}

TY - JOUR

T1 - Spiking fever induced by isoniazid

AU - Henderson, R. P.

AU - Davis, H. L.

AU - Self, Timothy

PY - 1983/1/1

Y1 - 1983/1/1

N2 - In a 48-year-old man, a consistent pattern of spiking fever occurred ten days after the initiation of therapy with isoniazid and rifampin. The fever recurred upon rechallenge with isoniazid, but not with rifampin. Isoniazid has the potential to induce fever, and this thought to be a hypersensitivity reaction.

AB - In a 48-year-old man, a consistent pattern of spiking fever occurred ten days after the initiation of therapy with isoniazid and rifampin. The fever recurred upon rechallenge with isoniazid, but not with rifampin. Isoniazid has the potential to induce fever, and this thought to be a hypersensitivity reaction.

UR - http://www.scopus.com/inward/record.url?scp=0021089349&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021089349&partnerID=8YFLogxK

U2 - 10.1177/106002808301701010

DO - 10.1177/106002808301701010

M3 - Article

VL - 17

SP - 741

EP - 742

JO - Annals of Pharmacotherapy

JF - Annals of Pharmacotherapy

SN - 1060-0280

IS - 10

ER -